# SDR FDEA202207011646

- Difficulty date: July 1, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71161
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 5-113 TO STATION 1541 LONGERON 43 LEFT SPLICE SUSPECT   CRACK. CRACKED SPLICE AT CENTER CARGO - STATION 5-113 TO STATION 1541 LONGERON 43 LEFT   REMOVED AS PER SRM 51-31-01-0G. SPLICE FABRICATED BY MACHINING AS PER DOUGLAS   DWG : A5A7116 REVISION D AND INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
